# SDR SWAA970920

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N392SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27379
- Engine: Ge CFM563B1
- System (JASC): 7933 · Engine Oil Temperature
- Part: Transmitter
- Part number: 162BL804A
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERTED TO PHX DUE TO NR 1 ENGINE HIGH OIL TEMP AND MADE AND UNEVENTFUL LANDING.  INSPECTED, UNABLE TO DUPLICATE PROBLEM.  REMOVED AND REPLACED OIL TEMP TRANSMITTER AND INDICATOR AS A PRECAUTION PER BOEING M/M.
